# SDR ZW0A0202003

- Difficulty date: February 10, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND 8 INCH LONG GOUGE WITH SHARP EDGES IN FUSELAGE STA 323 BETWEEN LONGERON 17L AND 18L.  INSTALLED REPAIR PER SRM 53-04, FIG 38.
